It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by wayne on December 08, 2000 at 15:08:47:

In Reply to: high blood presure posted by Jim on December 06, 2000 at 17:09:59:

: Hi. Im 34 yrs. old about a month ago I started having chest pain on & off, had this for years but much more offtone the last 30 to 45 days. also a flash of light in my left eye useally at night when driving & sometimes when resting.Last week I almost past out 4 times at work I went to the emergency room they kept me over night and did many test, my heart is fine the doc. says blood presure a little high. Doc put me on Atenolol 25mg one daily I feel very weird some times. Very strang, some chest pain,mild,very aware of how I feal in side,woozy,nerves like,panicy. I never have felt this before. Is this normal???]

The side effects you have sound bad. It is not normal. The doctor could give you something else. By the way, on Zestril (another drug)I experienced high anxiety, tachycardia, and chest tightness. I have weaned myself off of it, though, and am trying diet and vitamins (lots of garlic, a glass of red wine everyday, etc.)

Since you are a "little" high in blood pressure, you could try a different diet. Try the Adkins diet, for example. Stop the pills after talking it over with the doctor. (You will have to gradually decrease the dose over the weeks to be safe - cold turkey can be dangerous). By the way, St. John's Wort will lower your blood pressure and also anxiety. Relaxes me very well You might want to look at that, too.


Follow Ups

All times are GMT -7. The time now is 11:31 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!